# SDR R61A201507010421

- Difficulty date: July 1, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLAP TRACK SUPPORT NR 3 FWD MOUNT COTTER PIN IS CORRODED.  MX R & R FLAP TRACK SUPPORT NR 3 FWD MOUNT COTTER PIN IAW AMM 57-57-31, PN MS24665-319, FASTENER.
